# SDR ASAA2023031642376

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,454 hours, 10,832 cycles
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 3351080010
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA CONTINUES TO SHOW OIL CONSUMPTION TO GREATER THAN EXPECTED, WITH RECENT CONSUMPTION RATE INCREASING. ENGINE POWER RUN REQUIRED. GROUNDED - YES. OIL COVER LEAKING AT THE BASE JUST ABOVE THE OIL RETURN LINE, NOTED GASKET BROKEN UPON REMOVAL. REPLACED OIL COVER AND GASKET REF B737-900 AMM 72-56-00. FOUND OIL NIPPLE ON REAR FACE OF THE NO. 5 BEARING SUPPORT DAMAGED BUT NOT LEAKING, REPLACED PER AMM 72-56-00. REPLACED THE OIL SUPPLY TUBE AS DIRECTED, DESPITE IT HAVING NO DEFECTS, REF AMM 72-56-00. ALL OTHER STEPS COMPLETED WITH NO DEFECTS NOTED. LK AND OPS CKS GOOD.
